# SDR 97FDEA00496

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 6516338352
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-01) BS 960 SKIN FORMER RBL 28, WL 144.  * S/D*  REMOVED CORRODED SKIN FORMER AT BS 960, RBL 28, WL 144.  REPLACED WITH NEW SKIN FORMER.  ALL WORK DONE PER FED SRM 53-10-1 AND 51-30-2.
